Alert archive / Idaho / Freeze Warnings in 2012
Freeze Warning 6, NWS Pocatello, ID
NWS Pocatello, ID issued this freeze warning at Jun 5, 2012, 1:23 PM MDT. It took effect at Jun 6, 2012, 3:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2012, 1:23 PM MDT (19:23 UTC)
- In effect from
- Jun 6, 2012, 3:00 AM MDT
- Expired
- Jun 6, 2012, 9:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
558 WWUS75 KPIH 051923 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 123 PM MDT TUE JUN 5 2012 ...WINDY OVER THE AMERICAN FALLS RESERVOIR UNTIL 9 PM THIS EVENING... ...COLD TONIGHT AND WEDNESDAY NIGHT... .THE LOW PRESSURE SYSTEM OVER IDAHO WILL MOVE NORTHEAST OF THE STATE TONIGHT. THIS WILL ALLOW COLD AIR TO SETTLE IN OVER THE EASTERN MAGIC VALLEY AND SNAKE RIVER PLAIN WEDNESDAY AND THURSDAY MORNING. FOR WEDNESDAY MORNING IN THE EASTERN MAGIC VALLEY...TEMPERATURES WILL DROP BELOW FREEZING FOR ABOUT 4 HOURS WHILE SOUTHWEST WINDS OF 5 TO 10 MPH WILL SLIGHTLY WARMER IN THE POCATELLO AND IDAHO FALLS AREA. FOR THURSDAY MORNING...LIGHTER WINDS AND LESS CLOUD COVER WILL ALLOW TEMPERATURES TO DIP BELOW FREEZING IN THE ENTIRE SNAKE PLAIN AREA. IDZ017-060600- /O.UPG.KPIH.FZ.A.0002.120606T0800Z-120606T1600Z/ /O.NEW.KPIH.FZ.W.0006.120606T0900Z-120606T1500Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 123 PM MDT TUE JUN 5 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...TEMPERATURES WILL COOL TO 29 TO 33 DEGREES TONIGHT. * LOCATIONS INCLUDE...OUTLYING AREAS NORTH OF BURLEY...INCLUDING SHOSHONE...CAREY...AND RUPERT. * IMPACTS...FROST AND FREEZE SENSITIVE PLANTS MAY NEED TO BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IDZ021-060600- /O.CON.KPIH.LW.Y.0007.120605T2100Z-120606T0300Z/ /O.CON.KPIH.FZ.A.0003.120607T0800Z-120607T1600Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT 123 PM MDT TUE JUN 5 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * TIMING...FOR THE LAKE WIND ADVISORY...UNTIL 9 PM THIS EVENING. FOR THE FREEZE WATCH...LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. * WINDS...SOUTHWEST WIND 20 TO 24 MPH SUSTAINED WITH HIGHER GUSTS THIS AFTERNOON AND EVENING. * TEMPERATURE...TEMPERATURES COULD POSSIBLY COOL TO THE 29 TO 33 DEGREE RANGE. * LOCATIONS INCLUDE...AMERICAN FALLS RESERVOIR. FOR THE FREEZE WATCH...AREAS NORTH AND WEST OF POCATELLO AND BLACKFOOT. HOWEVER...ANY WIND SHELTERED LOCATION WILL BE SUBJECT TO POSSIBLE SUB-FREEZING TEMPERATURES ON WEDNESDAY NIGHT IN THE SNAKE RIVER PLAIN. * IMPACTS...THE WIND THIS AFTERNOON AND EVENING ON THE AMERICAN FALLS RESERVOIR WILL MAKE OPERATION OF BOATS ON THIS BODY OF WATER HAZARDOUS. BE PREPARED FOR STRONG WAVE ACTION THIS AFTERNOON. THE POSSIBILITY OF COLD TEMPERATURES WEDNESDAY NIGHT MEANS THAT EXTENSIVE CROP AND PLANT DAMAGE CAN OCCUR IF PROTECTIVE MEASURES ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IDZ020-060600- /O.CON.KPIH.FZ.A.0003.120607T0800Z-120607T1600Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 123 PM MDT TUE JUN 5 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * TEMPERATURE...ON WEDNESDAY NIGHT...TEMPERATURES WILL RANGE FROM 29 TO 33 DEGREES AS AN OVERNIGHT LOW. * LOCATIONS INCLUDE...THE MOST LIKELY PLACES ARE LOCATIONS NORTH AND WEST...OF THE CITY OF IDAHO FALLS. THIS INCLUDE REXBURG AND RIGBY. * IMPACTS...THE POSSIBILITY OF COLD TEMPERATURES WEDNESDAY NIGHT MEANS THAT EXTENSIVE CROP AND PLANT DAMAGE CAN OCCUR IF PROTECTIVE MEASURES ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
3 follow-up statements
579 WWUS75 KPIH 060256 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 856 PM MDT TUE JUN 5 2012 ...COLD TONIGHT AND WEDNESDAY NIGHT... .THE LOW PRESSURE SYSTEM OVER IDAHO WILL MOVE NORTHEAST OF THE STATE TONIGHT. THIS WILL ALLOW COLD AIR TO SETTLE IN OVER THE EASTERN MAGIC VALLEY AND SNAKE RIVER PLAIN WEDNESDAY AND THURSDAY MORNING. FOR WEDNESDAY MORNING IN THE EASTERN MAGIC VALLEY... TEMPERATURES WILL DROP BELOW FREEZING FOR ABOUT 4 HOURS WHILE SOUTHWEST WINDS OF 5 TO 10 MPH WILL SLIGHTLY WARMER IN THE POCATELLO AND IDAHO FALLS AREA. FOR THURSDAY MORNING...LIGHTER WINDS AND LESS CLOUD COVER WILL ALLOW TEMPERATURES TO DIP BELOW FREEZING IN THE ENTIRE SNAKE PLAIN AREA. IDZ021-061100- /O.CAN.KPIH.LW.Y.0007.000000T0000Z-120606T0300Z/ /O.CON.KPIH.FZ.A.0003.120607T0800Z-120607T1600Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT 856 PM MDT TUE JUN 5 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE LAKE WIND ADVISORY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * TEMPERATURE...TEMPERATURES COULD POSSIBLY COOL TO THE 29 TO 33 DEGREE RANGE. * LOCATIONS INCLUDE...AREAS NORTH AND WEST OF POCATELLO AND BLACKFOOT. HOWEVER...ANY WIND SHELTERED LOCATION WILL BE SUBJECT TO POSSIBLE SUB-FREEZING TEMPERATURES ON WEDNESDAY NIGHT IN THE SNAKE RIVER PLAIN. * IMPACTS...THE POSSIBILITY OF COLD TEMPERATURES WEDNESDAY NIGHT MEANS THAT EXTENSIVE CROP AND PLANT DAMAGE CAN OCCUR IF PROTECTIVE MEASURES ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IDZ017-061100- /O.CON.KPIH.FZ.W.0006.120606T0900Z-120606T1500Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 856 PM MDT TUE JUN 5 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY. * TEMPERATURE...TEMPERATURES WILL COOL TO 29 TO 33 DEGREES TONIGHT. * LOCATIONS INCLUDE...OUTLYING AREAS NORTH OF BURLEY...INCLUDING SHOSHONE...CAREY...AND RUPERT. * IMPACTS...FROST AND FREEZE SENSITIVE PLANTS MAY NEED TO BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IDZ020-061100- /O.CON.KPIH.FZ.A.0003.120607T0800Z-120607T1600Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 856 PM MDT TUE JUN 5 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * TEMPERATURE...ON WEDNESDAY NIGHT...TEMPERATURES WILL RANGE FROM 29 TO 33 DEGREES AS AN OVERNIGHT LOW. * LOCATIONS INCLUDE...THE MOST LIKELY PLACES ARE LOCATIONS NORTH AND WEST...OF THE CITY OF IDAHO FALLS. THIS INCLUDE REXBURG AND RIGBY. * IMPACTS...THE POSSIBILITY OF COLD TEMPERATURES WEDNESDAY NIGHT MEANS THAT EXTENSIVE CROP AND PLANT DAMAGE CAN OCCUR IF PROTECTIVE MEASURES ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
343 WWUS75 KPIH 060842 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 242 AM MDT WED JUN 6 2012 IDZ017-062100- /O.NEW.KPIH.FZ.W.0007.120607T0800Z-120607T1600Z/ /O.CON.KPIH.FZ.W.0006.120606T0900Z-120606T1500Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 242 AM MDT WED JUN 6 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. ANOTHER FREEZE WARNING IS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY. * TEMPERATURES...29 TO 34 DEGREES FOR THIS MORNING. FOR TONIGHT AND THURSDAY MORNING...29 TO 33 DEGREES. * LOCATIONS INCLUDE...SHOSHONE....CAREY...RICHFIELD. THIS DOES NOT INCLUDE BURLEY AND AREAS IMMEDIATELY SURROUNDING THE CITY. * IMPACTS...PLANTS AND SENSITIVE VEGETATION WILL LIKELY BE DAMAGED OR RUINED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. MAKE SURE PLANTS...GARDENS AND OTHER VEGETATION ARE COVERED OR BROUGHT INDOORS IF AT ALL POSSIBLE. && $$ IDZ020-021-062100- /O.UPG.KPIH.FZ.A.0003.120607T0800Z-120607T1600Z/ /O.NEW.KPIH.FZ.W.0007.120607T0800Z-120607T1600Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 242 AM MDT WED JUN 6 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...26 TO 33 DEGREES ESPECIALLY AREAS OUTSIDE OF MORE POPULATED AREAS. * LOCATIONS INCLUDE... IDAHO FALLS...REXBURG...RIGBY...BLACKFOOT...AND AMERICAN FALLS. MOST OF THE CITY OF POCATELLO WILL BE ABOVE FREEZING ALTHOUGH COLD POCKETS IN TOWN SHOULD SEE A LIGHT FREEZE. * IMPACTS...PLANTS AND SENSITIVE VEGETATION WILL LIKELY BE DAMAGED OR RUINED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. MAKE SURE PLANTS...GARDENS AND OTHER VEGETATION ARE COVERED OR BROUGHT INDOORS IF AT ALL POSSIBLE. && $$
410 WWUS75 KPIH 061456 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 856 AM MDT WED JUN 6 2012 IDZ017-062130- /O.EXP.KPIH.FZ.W.0006.000000T0000Z-120606T1500Z/ /O.CON.KPIH.FZ.W.0007.120607T0800Z-120607T1600Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 856 AM MDT WED JUN 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY. * TEMPERATURES...29 TO 34 DEGREES FOR THIS MORNING. FOR TONIGHT AND THURSDAY MORNING...29 TO 33 DEGREES. * LOCATIONS INCLUDE...SHOSHONE....CAREY...RICHFIELD. THIS DOES NOT INCLUDE BURLEY AND AREAS IMMEDIATELY SURROUNDING THE CITY. * IMPACTS...PLANTS AND SENSITIVE VEGETATION WILL LIKELY BE DAMAGED OR RUINED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. MAKE SURE PLANTS...GARDENS AND OTHER VEGETATION ARE COVERED OR BROUGHT INDOORS IF AT ALL POSSIBLE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IDZ020-021-062130- /O.CON.KPIH.FZ.W.0007.120607T0800Z-120607T1600Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 856 AM MDT WED JUN 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY. * TEMPERATURES...26 TO 33 DEGREES ESPECIALLY AREAS OUTSIDE OF MORE POPULATED AREAS. * LOCATIONS INCLUDE... IDAHO FALLS...REXBURG...RIGBY... BLACKFOOT...AND AMERICAN FALLS. MOST OF THE CITY OF POCATELLO WILL BE ABOVE FREEZING ALTHOUGH COLD POCKETS IN TOWN SHOULD SEE A LIGHT FREEZE. * IMPACTS...PLANTS AND SENSITIVE VEGETATION WILL LIKELY BE DAMAGED OR RUINED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. MAKE SURE PLANTS...GARDENS AND OTHER VEGETATION ARE COVERED OR BROUGHT INDOORS IF AT ALL POSSIBLE. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this freeze warning went out at Jun 5, 3:19 AM MDT, 10 hours 4 minutes earlier.
Area forecast discussion, Jun 5, 3:19 AM MDT, 10 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 319 AM MDT TUE JUN 5 2012 .SHORT TERM...TODAY THROUGH THU NIGHT. FIRST BRUSH WITH STORM THAT IS MOVING MORE SOUTH-NORTH THAN WEST-EAST WITH A STRONG OUTFLOW BOUNDARY LAST NIGHT. THE GUST FRONT DID PUSH IN COLD TEMPERATURES AND HIGH HUMIDITY ALONG WITH THE STRONG WIND THAT FIRST KICKED UP A FIRE IN THE RAFT RIVER VALLEY...BUT THE MUCH HIGHER HUMIDITY VERY NEARLY PUT IT OUT. THE LOW WILL TAKE ITS TIME TO AFFECT THE EASTERN ZONES OF THE FORECAST AREA. HEAVIEST PRECIPITATION SHOULD OCCUR TONIGHT. AIR ON THE WEST SIDE OF THE LOW IS COLD ENOUGH TO GENERATE SNOW DOWN TO 6000 FEET IN THE CENTRAL IDAHO MOUNTAINS. HOWEVER...IT IS NOW LOOKING AS IF WIDESPREAD ACCUMULATIONS BETWEEN 6000 AND 8500 FEET WILL BE AN INCH OR LESS...THEN HIGHER SNOW ACCUMULATIONS ABOVE THAT ELEVATION. NAM AND GFS ARE FAR APART ON HIGHS AND LOWS FOR MANY LOCATIONS...SO HAVE USED SREF GUIDANCE WITH A FUDGE TOWARDS MOS OUTPUT AVERAGES BETWEEN THE TWO PRODUCT SUITES. NAM CONTINUES TO BE THE MUCH COLDER AS IT KEEPS EVEN THE POCATELLO AIRPORT BELOW 60 DEGREES. GFS HAS TRENDED COLDER BUT IS 9 DEG F WARMER IN ITS FORECAST. NEVERTHELESS...WE ARE CERTAINLY NOT GOING TO BE TYING RECORDS FOR WARMTH AS WE DID YESTERDAY. PRECIPITATION ENDS FROM SOUTH TO NORTH OVER THE FORECAST AREA ON WED...AND BY WED NIGHT WE ARE BACK TO A FEW CLOUDS AND DRY CONDITIONS. THU AND THU NIGHT APPEAR TO BE TRANQUIL UNDER DRY SOUTHWESTERLY FLOW. THIS ALLOWS A STRONG WARMING...BUT STILL COOLER THAN NORMAL ON AFTERNOON HIGHS FOR THIS PERIOD. THIS BRINGS US TO THE MAIN FORECAST CONCERN...WHICH IS THE OVERNIGHT LOW TEMPERATURES. FOR AGRICULTURAL AND HORTICULTURAL INTERESTS...THE TEMPERATURES BOTH TONIGHT AND WED NIGHT WILL FLIRT WITH THE FREEZING POINT. THIS WILL BE WIDESPREAD IN THE HIGHLANDS AND CENTRAL IDAHO MOUNTAINS...WHERE AT LEAST SOME PLACES ARE USED TO IT BEING BELOW FREEZING. HOWEVER...EVEN THOSE PLACES WILL BE WELL BELOW FREEZING...SUCH AS STANLEY BEING SOLIDLY IN THE MIDDLE 20S AND EVEN SOME TEENS IN PLACES SUCH AS COPPER BASIN. FOR TONIGHT...THE EASTERN MAGIC VALLEY IS THE MOST AT RISK AS THE SKIES SHOULD CLEAR LATE TONIGHT AND WINDS CALM DOWN FIRST THERE. ALTHOUGH BURLEY IS NOT EXPECTED TO GO BELOW FREEZING...AREAS IN THE NORTHERN HALF OF THIS ZONE...SUCH AS CAREY AND SHOSHONE...ARE MOST LIABLE TO REACH THE FREEZING MARK. WITH CLOUD COVER AND PRECIPITATION STILL GOING ON IN THE EASTERN HALF OF THE FORECAST AREA...DO NOT EXPECT FREEZING TEMPERATURES IN THAT AREA. HOWEVER...ON WED NIGHT...WITH THE WIND FINISHED AND THE SKIES MUCH CLEARER...AREAS NORTHWEST OF THE POCATELLO-BLACKFOOT-IDAHO FALLS CORRIDOR...SUCH AS ABERDEEN...ATOMIC CITY...ROCKFORD...AND MORELAND...WILL BE AT RISK OF SEEING TEMPERATURES SINK BELOW FREEZING. THUS...HAVE ISSUED A FREEZE WATCH AT THIS TIME. FINALLY...WIND IS BREEZY ENOUGH TODAY TO MAKE BOATING HAZARDOUS ON THE AMERICAN FALLS RESERVOIR AND WILL BE ISSUING A LAKE WIND ADVISORY FOR TODAY IN ADDITION TO THE FREEZE WATCHES. MESSICK .LONG TERM...FRI THROUGH TUE NIGHT. ANOTHER UPPER LEVEL LOW WILL HAVE REACHED THE COAST BY FRI AND WILL SPREAD PRECIPITATION INTO THE FORECAST AREA BY FRI AFTERNOON. BOTH THE ECMWF AND GFS INDICATE ANOTHER TROUGH MOVING IN SAT. BOTH APPEAR EQUALLY WET...ALTHOUGH THE TRACK OF THE STORM IS SLIGHTLY FARTHER NORTH ON THE ECMWF. THUS AFTERNOON HIGH TEMPERATURES SHOULD PEAK ON FRI WITH ANOTHER COOL DOWN ON A WET WEEKEND. WINDY CONDITIONS WITH SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THEN. DRYING SHOULD DEVELOP BY SUN AFTERNOON AND CONTINUE INTO THE FIRST TWO DAYS OF THE WORK WEEK AT LEAST. MESSICK && .AVIATION...SHOWERS ARE LIKELY FOR THE MOUNTAINS AND HIGHLANDS TODAY. LOW CEILINGS ARE LIKELY FOR ALL TAF SITES...BUT SHOULD REMAIN VFR THROUGHOUT THE DAY. EXPECT GUSTY CONDITIONS TODAY AT SNAKE RIVER TAF SITES. VALLE && .FIRE WEATHER...A STRONG COLD FRONT HAS MOVED THROUGH THE AREA. EXPECT COOLER TEMPERATURES AND HIGHER RELATIVE HUMIDITIES THROUGHOUT THE REGION TODAY. THERE IS A GOOD CHANCE FOR SHOWERS AND A FEW THUNDERSTORMS...WITH THE BEST CHANCES IN THE MOUNTAINS AND HIGHLANDS. GUSTY WINDS ARE ANTICIPATED...MAINLY IN THE SNAKE RIVER PLAIN AND RIDGETOP LEVEL. DRY BUT COOL WEATHER IS EXPECTED FOR WEDNESDAY AND THURSDAY DUE TO HIGH PRESSURE. BREEZY CONDITIONS WILL PERSIST INTO WEDNESDAY BUT SHOULD DIMINISH FOR THURSDAY. VALLE && .PIH WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING IDZ020-021. LAKE WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING IDZ021. FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING IDZ017. &&
Hazardous weather outlook, Jun 5, 4:20 AM MDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 420 AM MDT TUE JUN 5 2012 IDZ017>025-031-032-061230- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 420 AM MDT TUE JUN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT SNOW IS POSSIBLE TONIGHT IN THE CENTRAL IDAHO MOUNTAINS. MOST LOCATIONS IN THE 6000 FOOT TO 8500 FOOT ELEVATION SHOULD RECEIVE ONE INCH OR LESS. ABOVE 8500 FEET EXPECT HIGHER AMOUNTS. BREEZY WIND IS ALSO EXPECTED IN THE SNAKE RIVER PLAIN. IN THE EASTERN MAGIC VALLEY...TEMPERATURES ARE EXPECTED TO APPROACH FREEZING AND POSSIBLY TURN EVEN COLDER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY NIGHT...TEMPERATURES IN THE SNAKE RIVER PLAIN AND MOST OF THE ALPINE VALLEYS AND HIGHLANDS WILL COOL TO NEAR THE FREEZING POINT. A FREEZE WATCH HAS BEEN ISSUED FOR THE SNAKE RIVER PLAIN ON WEDNESDAY NIGHT. ANOTHER LOW IS EXPECTED TO BRING THUNDERSTORMS...RAIN SHOWERS...AND VERY WINDY CONDITIONS TO EASTERN IDAHO ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. MESSICK
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:35 PM MDT | Special Weather Statement | PIH | Blaine, Butte, Cassia, Lincoln, Minidoka | 85 min |
| Jun 5, 4:14 AM MDT | Freeze Watch | PIH | 9 hr | |
| Jun 5, 4:14 AM MDT | Freeze Watch | PIH | 22 hr | |
| Jun 5, 4:14 AM MDT | Lake Wind Advisory | PIH | 17 hr | |
| Jun 5, 5:17 PM MDT | Special Weather Statement | PIH | Clark | 58 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.